Electronic Journal of Probability
- Electron. J. Probab.
- Volume 23 (2018), paper no. 32, 22 pp.
Exponential concentration of cover times
We prove an exponential concentration bound for cover times of general graphs in terms of the Gaussian free field, extending the work of Ding, Lee, and Peres  and Ding . The estimate is asymptotically sharp as the ratio of hitting time to cover time goes to zero.
The bounds are obtained by showing a stochastic domination in the generalized second Ray-Knight theorem, which was shown to imply exponential concentration of cover times by Ding in . This stochastic domination result appeared earlier in a preprint of Lupu , but the connection to cover times was not mentioned.
Electron. J. Probab., Volume 23 (2018), paper no. 32, 22 pp.
Received: 21 February 2017
Accepted: 8 February 2018
First available in Project Euclid: 10 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhai, Alex. Exponential concentration of cover times. Electron. J. Probab. 23 (2018), paper no. 32, 22 pp. doi:10.1214/18-EJP149. https://projecteuclid.org/euclid.ejp/1523325625